University of Oulu

Matala-aho, T., Zudilin, W. (2018) Euler's factorial series and global relations. Journal of Number Theory, 186, 202-210. doi:10.1016/j.jnt.2017.09.026

Euler's factorial series and global relations

Saved in:
Author: Matala-aho, Tapani1; Zudilin, Wadim2,3
Organizations: 1Matematiikka, Oulun yliopisto
2Institute for Mathematics, Astrophysics and Particle Physics, Radboud Universiteit
3School of Mathematical and Physical Sciences, The University of Newcastle
Format: article
Version: accepted version
Access: embargoed
Persistent link: http://urn.fi/urn:nbn:fi-fe201901182499
Language: English
Published: Elsevier, 2018
Publish Date: 2019-10-26
Description:

Abstract

Using Padé approximations to the series \(E(z) = \sum_{k = 0}^{\infty}k!(-z)^k \), we address arithmetic and analytical questions related to its values in both p-adic and Archimedean valuations.

see all

Series: Journal of number theory
ISSN: 0022-314X
ISSN-E: 1096-1658
ISSN-L: 0022-314X
Volume: 186
Pages: 202 - 210
DOI: 10.1016/j.jnt.2017.09.026
OADOI: https://oadoi.org/10.1016/j.jnt.2017.09.026
Type of Publication: A1 Journal article – refereed
Field of Science: 111 Mathematics
Subjects:
Copyright information: © 2017. This manuscript version is made available under the CC-BY-NC-ND 4.0 license. http://creativecommons.org/licenses/by-nc-nd/4.0/
  https://creativecommons.org/licenses/by-nc-nd/4.0/